Mimmo Iannelli
Mimmo Iannelli
Verified email at unitn.it
TitleCited byYear
Mathematical theory of age-structured population dynamics
M Iannelli
Giardini editori e stampatori in Pisa, 1995
6161995
Mitigation measures for pandemic influenza in Italy: an individual based model considering different scenarios
MLC Degli Atti, S Merler, C Rizzo, M Ajelli, M Massari, P Manfredi, ...
PloS one 3 (3), e1790, 2008
1572008
Linear integro-differential equations in Banach spaces
G Da Prato, M Iannelli
Rendiconti del Seminario Matematico della Universita di Padova 62, 207-219, 1980
142*1980
Global behavior of an age-structured epidemic model
SN Busenberg, M Iannelli, HR Thieme
SIAM Journal on Mathematical Analysis 22 (4), 1065-1080, 1991
1411991
Optimal harvesting for periodic age-dependent population dynamics
EJ Park, M Iannelli, MY Kim, S Anita
SIAM Journal on Applied Mathematics 58 (5), 1648-1666, 1998
1401998
Optimal control of population dynamics
V Barbu, M Iannelli
Journal of optimization theory and applications 102 (1), 1-14, 1999
1371999
A two-strain tuberculosis model with age of infection
Z Feng, M Iannelli, FA Milner
SIAM journal on applied mathematics 62 (5), 1634-1656, 2002
1282002
Endemic thresholds and stability in a class of age-structured epidemics
S Busenberg, K Cooke, M Iannelli
SIAM Journal on Applied Mathematics 48 (6), 1379-1395, 1988
1241988
Separable models in age-dependent population dynamics
S Busenberg, M Iannelli
Journal of Mathematical Biology 22 (2), 145-173, 1985
1181985
Gender-structured population modeling: mathematical methods, numerics, and simulations
M Iannelli, M Martcheva, FA Milner
Siam, 2005
1152005
Population dynamics and conservation biology of the over-exploited Mediterranean red coral
G Santangelo, L Bramanti, M Iannelli
Journal of Theoretical Biology 244 (3), 416-423, 2007
1142007
A class of nonlinear diffusion problems in age-dependent population dynamics
S Busenberg, M Iannelli
Nonlinear Analysis: Theory, Methods & Applications 7 (5), 501-529, 1983
941983
Analytical and numerical results for the age-structured SIS epidemic model with mixed inter-intracohort transmission
M Iannelli, FA Milner, A Pugliese
SIAM Journal on Mathematical Analysis 23 (3), 662-688, 1992
881992
Strain replacement in an epidemic model with super-infection and perfect vaccination
M Iannelli, M Martcheva, XZ Li
Mathematical Biosciences 195 (1), 23-46, 2005
792005
Controllability of the heat equation with memory
V Barbu, M Iannelli
Differential and Integral Equations 13 (10-12), 1393-1412, 2000
792000
Existence and regularity for a class of integrodifferential equations of parabolic type
G Da Prato, M Iannelli
Journal of Mathematical Analysis and Applications 112 (1), 36-55, 1985
771985
On the controllability of the Lotka–McKendrick model of population dynamics
V Barbu, M Iannelli, M Martcheva
Journal of mathematical analysis and applications 253 (1), 142-165, 2001
712001
Existence and uniqueness of endemic states for the age-structured S–I–R epidemic model
Y Cha, M Iannelli, FA Milner
Mathematical biosciences 150 (2), 177-190, 1998
611998
Some results on linear stochastic differential equations in hilbert spacest
G Da Prato, M Iannelli, L Tubaro
Stochastics: An International Journal of Probability and Stochastic …, 1982
551982
Mathematical modelling for conservation and management of gorgonians corals: youngs and olds, could they coexist?
L Bramanti, M Iannelli, G Santangelo
Ecological Modelling 220 (21), 2851-2856, 2009
512009
The system can't perform the operation now. Try again later.
Articles 1–20